MathSciNet Relay Station
MathSciNet bibliographic data
MR2313552 (2007m:34175) 34K20 (92B20)
Park, Ju H.; Cho, Hyun J. A delay-dependent asymptotic stability criterion of cellular neural networks with time-varying discrete and distributed delays. Chaos Solitons Fractals 33 (2007), no. 2, 436–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement